Translator Disclaimer
December 2012 On the rate of approximation in finite-alphabet longest increasing subsequence problems
Christian Houdré, Zsolt Talata
Ann. Appl. Probab. 22(6): 2539-2559 (December 2012). DOI: 10.1214/12-AAP853

Abstract

The rate of convergence of the distribution of the length of the longest increasing subsequence, toward the maximal eigenvalue of certain matrix ensembles, is investigated. For finite-alphabet uniform and nonuniform i.i.d. sources, a rate of $\log n/\sqrt{n}$ is obtained. The uniform binary case is further explored, and an improved $1/\sqrt{n}$ rate obtained.

Citation

Download Citation

Christian Houdré. Zsolt Talata. "On the rate of approximation in finite-alphabet longest increasing subsequence problems." Ann. Appl. Probab. 22 (6) 2539 - 2559, December 2012. https://doi.org/10.1214/12-AAP853

Information

Published: December 2012
First available in Project Euclid: 23 November 2012

zbMATH: 1261.60012
MathSciNet: MR3024976
Digital Object Identifier: 10.1214/12-AAP853

Subjects:
Primary: 60C05, 60G15, 60G17, 62E17, 62E20

Rights: Copyright © 2012 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.22 • No. 6 • December 2012
Back to Top